On interval-valued optimization problems with generalized invex functions. Ahmad, I., Jayswal, A., & Banerjee, J. Journal of Inequalities and Applications, 2013(1):313, December, 2013. 1 citations (Semantic Scholar/DOI) [2023-03-03]
On interval-valued optimization problems with generalized invex functions [link]Paper  doi  bibtex   
@article{ahmad_interval-valued_2013,
	title = {On interval-valued optimization problems with generalized invex functions},
	volume = {2013},
	issn = {1029-242X},
	url = {https://journalofinequalitiesandapplications.springeropen.com/articles/10.1186/1029-242X-2013-313},
	doi = {10.1186/1029-242x-2013-313},
	language = {en},
	number = {1},
	urldate = {2022-01-19},
	journal = {Journal of Inequalities and Applications},
	author = {Ahmad, Izhar and Jayswal, Anurag and Banerjee, Jonaki},
	month = dec,
	year = {2013},
	note = {1 citations (Semantic Scholar/DOI) [2023-03-03]},
	keywords = {/unread},
	pages = {313},
}

Downloads: 0